# SDR AALA20151217008

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 111,673 hours, 18,137 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT IDENTIFIER AT ROW 21A WOULD NOT TEST.  FOUND IDENTIFIER, L00978, DISCONNECTED AT TERMINAL D11734.  SECURED IAW WDM 33-51-14 & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-09.  SYS CHECKED NORMAL.
